A fixed point theorem in modular metric spaces

Emine Kilinc, Cihangir Alaca


In this paper, we define (ε,k)−uniformly locally contractive mappings and η-chainable concept and prove a fixed point theorem for these concepts in a complete modular metric spaces.

Full Text: PDF

How to Cite this Article:

Emine Kilinc, Cihangir Alaca, A fixed point theorem in modular metric spaces, Adv. Fixed Point Theory, 4 (2014), 199-206

Copyright © 2014 Emine Kilinc, Cihangir Alaca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2023 SCIK Publishing Corporation